Alert archive / Missouri / Flash Flood Watches in 2011

Flash Flood Watch 6, NWS Kansas City, MO

August 19, 201117 counties in Missouri; 5 counties in Kansas

NWS Kansas City, MO issued this flash flood watch at Aug 19, 2011, 9:35 PM CDT for 17 counties in Missouri; 5 counties in Kansas. It took effect at Aug 19, 2011, 10:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2011, 9:35 PM CDT (02:35 UTC)
In effect from
Aug 19, 2011, 10:00 PM CDT
Expired
Aug 20, 2011, 6:44 AM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
Flood severity
None
All 22 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Lafayette County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1999 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WGUS63 KEAX 200235
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 PM CDT FRI AUG 19 2011

...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PARTS OF NORTHWEST
AND WEST CENTRAL MISSOURI AND NORTHEAST KANSAS...

KSZ025-102-MOZ001>005-011>014-020-201045-
/O.NEW.KEAX.FF.A.0006.110820T0300Z-110820T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
HOLT-ANDREW-DE KALB-DAVIESS-BUCHANAN-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
ST. JOSEPH
935 PM CDT FRI AUG 19 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KANSAS AND 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KANSAS...ATCHISON KS AND DONIPHAN. IN MISSOURI...ANDREW... 
  ATCHISON MO...BUCHANAN...DAVIESS...DE KALB...GENTRY... 
  HARRISON...HOLT...NODAWAY AND WORTH. 

* THROUGH SATURDAY MORNING

* A LARGE THUNDERSTORM COMPLEX OVER NORTHERN AND CENTRAL KANSAS WILL
  EXPAND EASTWARD OVERNIGHT AND BRING SEVERAL ROUNDS OF HEAVY RAIN.
  DUE TO THE 1 TO 2 INCHES OF RAIN WHICH MANY LOCATIONS RECEIVED
  THURSDAY NIGHT...THE GROUND IS NEARLY SATURATED. RAINFALL AMOUNTS
  OVERNIGHT INTO SATURDAY MORNING WILL LIKELY RANGE FORM ONE HALF TO
  AN INCH WITH LOCALIZED AMOUNTS UP TO AN 2 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

KSZ103>105-MOZ021-022-028>030-037-038-201045-
/O.NEW.KEAX.FF.A.0006.110820T0600Z-110820T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-
INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS...
OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...HAMILTON...
POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...KANSAS CITY...INDEPENDENCE...
LEXINGTON...CONCORDIA
935 PM CDT FRI AUG 19 2011

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT SATURDAY THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... 
  INCLUDING THE FOLLOWING AREAS...IN KANSAS...JOHNSON KS... 
  LEAVENWORTH AND WYANDOTTE. IN MISSOURI...CALDWELL...CLAY... 
  CLINTON...JACKSON...LAFAYETTE...PLATTE AND RAY. 

* FROM 1 AM CDT SATURDAY THROUGH SATURDAY MORNING

* A LARGE THUNDERSTORM COMPLEX OVER NORTHERN AND CENTRAL KANSAS WILL
  MERGE WITH THUNDERSTORMS OVER NORTHWEST MISSOURI AND EVENTUALLY
  EXPAND THROUGH WEST CENTRAL MISSOURI AFTER MIDNIGHT. THIS WILL
  RESULT IN SEVERAL ROUNDS OF HEAVY RAIN. DUE TO THE 1 TO 2 INCHES
  OF RAIN WHICH MANY LOCATIONS RECEIVED THURSDAY NIGHT...THE GROUND
  IS NEARLY SATURATED. RAINFALL AMOUNTS OVERNIGHT INTO SATURDAY
  MORNING WILL LIKELY RANGE FORM ONE HALF TO AN INCH WITH LOCALIZED
  AMOUNTS UP TO AN 2 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

MJ
2 follow-up statements
100 
WGUS63 KEAX 200824
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
324 AM CDT SAT AUG 20 2011

...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PARTS OF
NORTHWEST AND WEST CENTRAL MISSOURI AND NORTHEAST KANSAS...

MOZ001>005-011>014-200930-
/O.CAN.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB-
DAVIESS-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT
324 AM CDT SAT AUG 20 2011

...FLASH FLOOD WATCH IS CANCELLED...

STORMS PRODUCING TORRENTIAL RAIN SHIFTED SOUTH THROUGH THE WATCH
AREA FRIDAY EVENING AND EARLY SATURDAY MORNING...BUT HAVE NOW LEFT
THIS PORTION OF MISSOURI BEHIND. THEREFORE...THE FLASH FLOOD WATCH
FOR PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHWEST MISSOURI HAS
BEEN CANCELLED.

$$

KSZ025-102>105-MOZ020>022-028>030-037-038-201500-
/O.CON.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN-
CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH...
PLATTSBURG...KINGSTON...HAMILTON...POLO...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA
324 AM CDT SAT AUG 20 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... 
  LEAVENWORTH AND WYANDOTTE. IN MISSOURI...BUCHANAN...CALDWELL...
   CLAY...CLINTON...JACKSON...LAFAYETTE...PLATTE AND RAY. 

* UNTIL 10 AM CDT THIS MORNING

* THUNDERSTORMS OVER EASTERN KANSAS WILL CONTINUE TO MOVE EAST
  THROUGH WEST CENTRAL MISSOURI THROUGH THE MID-MORNING HOURS. THIS
  WILL RESULT IN SEVERAL ROUNDS OF HEAVY RAIN. DUE TO THE 1 TO 2
  INCHES OF RAIN WHICH MANY LOCATIONS RECEIVED THURSDAY NIGHT...THE
  GROUND IS NEARLY SATURATED. RAINFALL AMOUNTS SATURDAY MORNING WILL
  LIKELY RANGE FORM ONE TO TWO INCHES WITH LOCALIZED AMOUNTS UP TO AN
  3 INCHES POSSIBLE.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CUTTER
957 
WGUS63 KEAX 201144
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT SAT AUG 20 2011


KSZ025-102>105-MOZ020>022-028>030-037-038-201245-
/O.CAN.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN-
CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-
INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH...
PLATTSBURG...KINGSTON...HAMILTON...POLO...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA
644 AM CDT SAT AUG 20 2011

...FLASH FLOOD WATCH IS CANCELLED...

GIVEN THE LACK OF SIGNIFICANT REDEVELOPMENT OF THUNDERSTORM ACTIVITY
ACROSS CENTRAL AND EASTERN KANSAS INTO FAR WESTERN MISSORUI THIS
MORNING...THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN KANSAS AND
FAR WESTERN MISSOURI HAS BEEN CANCELLED.

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 6:50 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 19, 6:50 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT FRI AUG 19 2011

...UPDATED AVIATION  DISCUSSION...

.DISCUSSION...

SUBTROPICAL MOISTURE FEED CONTINUES TO STREAM FROM THE DESERT
SOUTHWEST INTO THE CENTRAL PLAINS THIS AFTERNOON. FURTHER EAST
ACROSS FAR EASTERN KANSAS AND NORTHWEST MISSOURI...SFC RIDGING
COUPLED WITH LARGE SCALE SUBSIDENCE HAS RESULTED IN MOSTLY SUNNY
SKIES ACROSS THE AREA THIS AFTERNOON. HOWEVER...THIS MAY BE SHORT
LIVED AS ATTENTION TURNS TO THE CENTRAL PLAINS TONIGHT. A STALLED
FRONTAL BOUNDARY EXTENDING FROM PORTIONS OF CENTRAL MISSOURI WESTWARD
TO EASTERN COLORADO WILL SERVE AS A FOCUS FOR THUNDERSTORM INITIATION
LATER THIS AFTERNOON AND EVENING ACROSS WESTERN KANSAS. THIS ACTIVITY
SHOULD INCREASE IN COVERAGE TONIGHT AS THE NOCTURNAL LLJ STRENGTHENS
ACROSS CENTRAL KANSAS. GIVEN THE EXPECTED STEERING FLOW AND PROGGED
CORFIDI VECTORS...EXPECT A THUNDERSTORM COMPLEX TO PROPAGATE EASTWARD
INTO EASTERN KANSAS/WESTERN MISSOURI LATE TONIGHT INTO THE EARLY
MORNING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...SUFFICIENT INSTABILITY AND SHEAR MAY BE PRESENT FOR
A STRONG WIND GUST THREAT.

A WEAKENING THUNDERSTORM COMPLEX SHOULD PERSIST THROUGH THE MORNING
HOURS ACROSS PORTIONS OF NORTHERN INTO CENTRAL MISSOURI. DURING THE
DAY SATURDAY...SECONDARY VORT MAX ROTATING AROUND THE PARENT
NEGATIVE HEIGHT ANOMALY ACROSS HUDSON BAY WILL SEND A COLD FRONT
SOUTHWARD INTO THE FORECAST AREA. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. SHOULD SUFFICIENT DESTABILIZATION
TAKE PLACE...ADEQUATE VERTICAL WIND SHEAR SHOULD BE IN PLACE FOR
ORGANIZED STORM MODES AND ASSOCIATED SEVERE WEATHER THREATS DURING
THE AFTERNOON HOURS...MAINLY LARGE HAIL AND DAMAGING WINDS.

GIVEN THE RECENT HEAVY RAINFALL EXPERIENCED OVERNIGHT...ADDITIONAL
RAINFALL WILL LEAD TO POTENTIAL FLASH FLOODING ISSUES...ESPECIALLY
GIVEN PW VALUES AT OR ABOVE 2 INCHES THROUGH SATURDAY. THUNDERSTORM
ACTIVITY SHOULD EXIT THE AREA BY SATURDAY NIGHT WITH DRIER WEATHER
EXPECTED FOR SUNDAY.

DEROCHE

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

NORTHWEST FLOW CONTINUES TO USHER IN SHORTWAVES EARLY IN THE COMING
WORK WEEK. HIGHLY AMPLIFIED UPPER LOW OVER HUDSON BAY AND RIDGE OVER
WESTERN US WILL DOMINATE THE PATTERN THROUGH THE WEEK. WEAKENING
FLOW ALOFT BY MID TO LATE WEEK WILL LEAD TO DRIER CONDITIONS AS THE
SHORTWAVES RIDE FURTHER NORTH. THE ECMWF POSITIONING OF THE UPPER
RIDGE SEEMS TOO FAR EAST SO BELIEVE THE GFS SOLUTION BY THURSDAY IS
MORE REALISTIC. THIS COULD MEAN TEMPERATURES COOL DOWN BY END OF THE
WEEK BUT A LITTLE EARLY TO TELL IF RIDGE AXIS WILL STAY WEST AS
ADVERTISED BY THE GFS. ADOLPHSON

&&

.AVIATION...

FOR THE 00Z TAFS...AN EAST-WEST FRONTAL BOUNDARY WILL LIE FROM
CENTRAL KS THROUGH CENTRAL MO THROUGH SATURDAY. UNCERTAINTY ON
TIMING FOR INITIAL WAVE OF  THUNDERSTORMS LATER TONIGHT. SHORT RANGE
MODELS HAVE NOT HANDLED THE NEBRASKA CONVECTION WELL WHILE THE
ACTIVITY OVER THE WESTERN HALF OF KS APPEARS TO BE PROGRESSING EAST
A TAD FASTER THAN FORECAST. EXPECTATION IS THE KS ACTIVITY WILL
MERGE WITH ANY ACTIVITY ACROSS SOUTHEAST NEB/NORTHEAST KS LATE THIS
EVENING. MODELS A BIT MORE IN AGREEMENT LATER TONIGHT SO SEE NO
REASON TO DEVIATE MUCH WITH THE PREVIOUS FORECAST FOR THE OVERNIGHT
HOURS. VFR CONDITIONS TILL EARLY SATURDAY MORNING WHEN LOW LEVELS
SHOULD BE SATURATED ENOUGH TO ALLOW FOR MVFR CEILINGS. WILL HOLD
ONTO RAIN A BIT LONGER IN THE MORNING. SEE NO CLEAR CUT TIME FOR
PRECIPITATION CHANCES TO END SO WILL CARRY CHANCE POPS DURING THE
AFTERNOON HOURS FOR REDEVELOPMENT.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Aug 19, 7:02 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT FRI AUG 19 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
702 PM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING
AS A THUNDERSTORM COMPLEX MOVES OUT OF NORTHERN AND CENTRAL KANSAS.
THE SEVERE THREAT LOOKS TO BE MINIMAL AT THIS TIME...BUT IT APPEARS
THAT THE STORMS MAY BE ABLE TO PRODUCE SMALL HAIL AND GUSTY WINDS
WITH LOCALLY HEAVY RAIN. AREAS THAT HAVE THE GREATEST POTENTIAL TO
RECEIVE STORMS ARE ALONG AND NORTH OF A LINE FROM CLINTON TO PRINCETON.
LOCALLY HEAVY RAIN WITH THESE STORMS COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL LIKELY BE ONGOING SATURDAY MORNING ACROSS
PORTIONS OF THE OUTLOOK AREA. THIS ACTIVITY IS NOT EXPECTED TO BE
SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON HOURS WITH AN ISOLATED STORM OR TWO POSSIBLY BECOMING
SEVERE. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THE
STRONGER STORMS. IN ADDITION...MINOR FLOODING WILL BE POSSIBLE...
ESPECIALLY FOR AREAS THAT RECEIVED HEAVY RAIN FROM THURSDAY AND
FRIDAY NIGHTS STORMS.

PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE FROM MONDAY THROUGH
WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER REMAINS
LOW...HOWEVER SOME STORMS COULD PRODUCE BRIEF GUSTY WINDS AND SMALL
HAIL ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. ANY REPORTS OF HEAVY
RAINFALL WOULD BE APPRECIATED.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:34 PM CDTSevere Thunderstorm WarningEAXPlatte41 min
Aug 20, 12:13 AM CDTSevere Thunderstorm WarningEAXPlatte47 min
Aug 20, 12:45 AM CDTSevere Thunderstorm WarningEAXClay, Platte45 min
Aug 20, 1:16 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Aug 20, 1:21 AM CDTSevere Thunderstorm WarningEAXClay, Clinton24 min
Aug 20, 1:31 AM CDTAreal Flood AdvisoryEAXClay, Platte5 hr
Aug 20, 1:46 AM CDTAreal Flood AdvisoryEAXJackson5 hr
Aug 20, 1:52 AM CDTSpecial Weather StatementEAXClay, Jackson, Platte38 min
Aug 20, 2:02 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more43 min
Aug 20, 2:27 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray48 min
Aug 20, 3:04 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis and 2 more41 min
Aug 20, 3:33 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis57 min
Aug 20, 4:20 AM CDTSpecial Weather StatementEAXCooper40 min
Aug 19, 10:59 PM CDTSpecial Weather StatementEAXAtchison46 min
Aug 19, 11:04 PM CDTSevere Thunderstorm WarningEAXAtchison41 min
Aug 20, 1:25 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth5 hr
Aug 20, 5:21 AM CDTRiver Flood WarningEAXAtchison, Leavenworth52 hr

Nearby

Flash Flood Watches in Missouri, 2011Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.